# SDR C2XA09CL152

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 17,932 hours, 13,698 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Faulty
- Location: Main Battery
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 3073 THE CREW REPORTED A ELECTRICAL EMERGENCY ABNORMAL MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 AND NR 2 BATTERY SWITCHES (S7125,S7126) AND THE ESS POWER PUSH BUTTON SWITCH AND RELAY KO097.  OPERATIONAL CHECKS WERE GOOD.
